# SDR C2XA09IA226

- Difficulty date: September 9, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 19,110 hours, 10,244 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166244
- Part serial: 200301162
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 14,280 hours, 7,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ATL - FLIGHT 3128 - THE CREW REPORTED AN ELECTRIC BURNING SMELL IN THE COCKPIT AND FORWARD CABIN DURING CRUISE, WITH A BLEED TWO OVERHEAT WARNING ON EICAS.  THE AIRCRAFT LANDED AT ATL WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  REMOVED AND REPLACED THE FORWARD FAN AIR VALVE CONTROL THERMOSTAT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
